# SDR DALA2018102506270

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 74,691 hours, 55,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT VENTRAL STARS OVERHEAD PANEL NOT ILLUMINATING. REPLACED BATTERIES IN EMERGENCY LIGHT POWER SUPPLY B5-28 IAW AMM 33-53.
